The Effect Of Taking Drugs Exceeds The Dose While Being Pregnant?
Excuse me, I want my pregnancy between 1 or 2 months nan and I often take tan medicines which have quite a lot of effects from taking tan medicines that exceed the dosage from the doctor what a bad impact and my stomach always feels full and always nauseous until weak until stabbing my chest aches thank you for your information
Hello, thank you for the question to HealthReplies.com
Basically the feeling of flatulence and nausea that you are experiencing right now is more likely due to nausea due to your pregnancy or also called morning sickness. This condition is very common in pregnancy especially in the first trimester. As long as you can eat and drink, don't vomit excessively, you don't need to worry too much. You just need to make sure you can still eat enough, drink enough, and consume your pregnancy vitamins regularly every day.
Regarding the effects of the drugs you consume, it is important to know in advance what medicines you consume because the effects of each drug on pregnancy can vary. There are drugs that have a negative impact on the fetus, some are not. If indeed you have certain diseases that require you to take medication regularly, you should consult with a doctor who treats you for your illness (for example if you have asthma, consult a pulmonary doctor, if you have diabetes or high blood pressure, consult your internist) , and so on) and also consult with your obstetrician (if you have certain diseases you should consult a pregnancy to the obstetrician, not only to the midwife). If indeed you are taking medication from the doctor who treats you, make sure you take the medicine according to the recommended dosage, do not increase or decrease the drug dose, or stop treatment without consulting a doctor first.
So much information from me, hopefully enough answer